# SDR HEEA078833

- Difficulty date: May 7, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- Aircraft time: 2,545 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Breather Tube
- Part number: 406040450101
- Condition: Worn
- Location: T/R Driveshaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP WORN AROUND OUTSIDE OF FLARE.
